Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Apomes

Accutane - red spots?

Hey, I only have 12 days to go and then I'll reach 132 mg/kilo

However I've been clear for quite some time but lately I'm having red spots that look like zits, but I'm not sure if those are really are zits because only liquid fluids come outs...Are those spots from dryness? or a little late break-out? Should I be worried?

PS: The zits are located under my chin/neck, place where I never got acne before!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×